# SDR REXA2021111600949

- Difficulty date: October 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362863
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE AREAS OF CORROSION AT RBL 9 FS 834.00 TO FS 849.00+48. - FABRICATED SEAT TRACK & INSTALLED SERVICEABLE SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01, 51-40-11-001-001-A01, & CRJ 900 AMM 53-00-49-400-801-A07.
